# SDR REXA201000177

- Difficulty date: October 3, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 22,888 hours, 20,627 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 SEMI PRESSURE BULKHEAD HAS INDICATION OF CRACKS AT RBL 9.0 AND RBL 16.0.  REPAIRED FS 559.0 BULKHEAD WEB LAW BOMBARDIER REO 601R-53-41-260 REV E, REO 601R-53-41-609 REV B, DEVIATION "C", BSC EO 601R-53-19687 AND BSC EO 601 R-53-19670.
